Two convergence results for continuous descent methods
MetadataShow full metadata
We consider continuous descent methods for the minimization of convex functionals defined on general Banach space. We establish two convergence results for methods which are generated by regular vector fields. Since the complement of the set of regular vector fields is σ-porous, we conclude that our results apply to most vector fields in the sense of Baire's categories.
CitationReich, S., & Zaslavski, A. J. (2003). Two convergence results for continuous descent methods. Electronic Journal of Differential Equations, 2003(24), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.